| Model Number |
N/A |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/22/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A5: ethnicity: not provided for animal use.A6: race: not provided for animal use.D6a: implanted date: device was not implanted.D6b: explanted date: device was not explanted.The actual device has not been returned for evaluation.The investigation is currently ongoing.A followup report will be submitted once the investigation is complete.
Event or Problem Description
The user facility reported that the hub was leaking from the back of the glidesheath slender sheath.The procedure type was radial access heart catheterization.The patient was in stable condition and there was no blood loss.The event occurred intra-operative.There was no patient injury medical or surgical intervention required.There is not a direct allegation that the reported device caused or contributed to patient injury and/or need for medical intervention.Additional information was received on 06 feb 2024: a glidewire was used with the glidesheath slender at the time of leaking.The leak came from the valve area.The leaking was not significant.
Additional Manufacturer Narrative
This report is being submitted as follow up no.1 to provide the completed investigation results.As of 24 apr 2024, the sample has not been returned for assessment.Should the sample arrive, the complaint will be reopened.The complaint cannot be confirmed for valve leakage because the complaint sample was not returned for assessment.The exact root cause could not be determined.Historically, valve leakages have been caused by off-center insertion of the dilator.Review of the device history record (dhr) showed there were no issues noted during manufacture of the product that could have contributed to this complaint condition.Currently no action is recommended since this risk evaluation is within the predetermined limits in the design failure mode and effects analysis (dfmea).